# SDR AALA202302201261

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A320*
- Aircraft serial: 7069
- Aircraft time: 19,572 hours, 7,656 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: 16944
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 29,774 hours, 15,881 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF- FIRST OFFICERS SLIDING WINDOW RUBBER EXTERIOR SEAL ON FORWARD A-PILLER BROKE OFF- NO LEAKS NOTICED. MAINTENANCE REPLACED SLIDING WINDOW PER TASK CARD 26L21156001.
